MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK MX BL MF 8-0 XT-6.5 2N 24"X1; SUTURE, NONABSORBABLE, POLYPR

TELEFLEX MEDICAL DEK MX BL MF 8-0 XT-6.5 2N 24"X1; SUTURE, NONABSORBABLE, POLYPR
Model Number IPN028986
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).No issues or discrepancies were found in the device history record of product code d-7505m1k/batch 74h2202316 that can be related to the failure mode reported.
 
Event or Problem Description
Reported issue: the needle was popping off the suture.
 
Event or Problem Description
Reported issue: the needle was popping off the suture.
 
Additional Manufacturer Narrative
(b)(4).Two sealed pouches of the part number d-7505m1k with batch number 74h2202316 were received.No damage was detected in the physical s amples.Per failure mode reported no other visual inspection was required.No issues or discrepancies were found in the production device history record of this product.Based on the findings during functional inspection, customer complaint cannot be confirmed.Test results were acceptable according to the procedures of the manufacturing process of this product code.No issues or discrepancies were found in the production dhr of this product.

Brand Name
DEK MX BL MF 8-0 XT-6.5 2N 24"X1
Common Device Name
SUTURE, NONABSORBABLE, POLYPR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16488109
Report Number3004365956-2023-00012
Device Sequence Number6758898
Product Code GAW
UDI-Device Identifier14026704637277
UDI-Public14026704637277
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028986
Device Catalogue NumberD-7505M1K
Device Lot Number74H2202316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown